ITS SHRINKING!!!

  1. New Member
    bud8817's Avatar
    Stats
    6'0"  191 lbs.
    Join Date
    Jul 2008
    Posts
    14
    Rep Power
    185
    Level
    3
    Lv. Percent
    78.57%

    Talking ITS SHRINKING!!!


    So after running my last cycles of Epivol and a month or so after my PCT i got a nasty case of gyno in my right nipple. well i heard that running epistaine could possibly make the gyno shrink or completely go away... and it has WORKED great so far! i'm so stoked i gave it a shot as a last hope before going under the knife!

    you could say it was a stupid idea but its working, its about 75% smaller than when i started the cycle of EPI-about 2 1/2 weeks ago. now i just want to make sure that if it continues on this track it wont blow back up after or during my PCT. any recommendations as to what i should take aside from the normal PCT.

  2. crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,430
    Rep Power
    0
    Level
    55
    Lv. Percent
    20.55%
    Achievements Activity ProPosting ProPosting Authority

    in my personal experience (and yes ive had a lot) the only thing that helped my gyno is arimidex

    im actually on epi now and by the time i wake up every morning gyno is back stronger then before!!!

    im actually going quite high on it though because the effects just seem to keep getting better... sooo ill be at 70mg for another 6 days then 80 for a day then 100 till the end.

    even at those doses gyno seems to be a problem and i take adex every night before bed as well
  3. Senior Member
    Bigchourico's Avatar
    Stats
    6'2"  251 lbs.
    Join Date
    Sep 2008
    Posts
    1,506
    Rep Power
    3019759
    Level
    64
    Lv. Percent
    72.1%
    Achievements Activity ProActivity AuthorityPosting Pro

    Quote Originally Posted by crazyfool405 View Post
    in my personal experience (and yes ive had a lot) the only thing that helped my gyno is arimidex

    im actually on epi now and by the time i wake up every morning gyno is back stronger then before!!!

    im actually going quite high on it though because the effects just seem to keep getting better... sooo ill be at 70mg for another 6 days then 80 for a day then 100 till the end.

    even at those doses gyno seems to be a problem and i take adex every night before bed as well
    100 mgs
    •   
       

  4. Senior Member
    Bigchourico's Avatar
    Stats
    6'2"  251 lbs.
    Join Date
    Sep 2008
    Posts
    1,506
    Rep Power
    3019759
    Level
    64
    Lv. Percent
    72.1%
    Achievements Activity ProActivity AuthorityPosting Pro

    Have you ever taken a 100 mgs of Epi ? If so what were the results ?
  5. Senior Member
    Bigchourico's Avatar
    Stats
    6'2"  251 lbs.
    Join Date
    Sep 2008
    Posts
    1,506
    Rep Power
    3019759
    Level
    64
    Lv. Percent
    72.1%
    Achievements Activity ProActivity AuthorityPosting Pro

    Quote Originally Posted by bud8817 View Post
    So after running my last cycles of Epivol and a month or so after my PCT i got a nasty case of gyno in my right nipple. well i heard that running epistaine could possibly make the gyno shrink or completely go away... and it has WORKED great so far! i'm so stoked i gave it a shot as a last hope before going under the knife!

    you could say it was a stupid idea but its working, its about 75% smaller than when i started the cycle of EPI-about 2 1/2 weeks ago. now i just want to make sure that if it continues on this track it wont blow back up after or during my PCT. any recommendations as to what i should take aside from the normal PCT.
    Congradulations. Do you have any kind of Ai or Serm on hand in case it flares up after the cycle??
  6. Elite Member
    Zero V's Avatar
    Stats
    5'10"  163 lbs.
    Join Date
    May 2008
    Age
    27
    Posts
    6,286
    Rep Power
    7013
    Level
    52
    Lv. Percent
    27.23%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by crazyfool405 View Post
    in my personal experience (and yes ive had a lot) the only thing that helped my gyno is arimidex

    im actually on epi now and by the time i wake up every morning gyno is back stronger then before!!!

    im actually going quite high on it though because the effects just seem to keep getting better... sooo ill be at 70mg for another 6 days then 80 for a day then 100 till the end.

    even at those doses gyno seems to be a problem and i take adex every night before bed as well
    damn I have heard of 40-60mg.....your insane bro
  7. Banned
    GetSwoll's Avatar
    Stats
    5'9"  215 lbs.
    Join Date
    Aug 2009
    Posts
    149
    Rep Power
    0
    Level
    10
    Lv. Percent
    51.02%

    I dont know why i immediately thought this thread was about ball shrinkage. Then i saw the smiley face next to the title and felt confused.

    Anyway congrats on reversing the man boobage. id prob kill myself if i ever sprouted some sweet, sweet knockers.
  8. Elite Member
    Zero V's Avatar
    Stats
    5'10"  163 lbs.
    Join Date
    May 2008
    Age
    27
    Posts
    6,286
    Rep Power
    7013
    Level
    52
    Lv. Percent
    27.23%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by GetSwoll View Post
    I dont know why i immediately thought this thread was about ball shrinkage. Then i saw the smiley face next to the title and felt confused.

    Anyway congrats on reversing the man boobage. id prob kill myself if i ever sprouted some sweet, sweet knockers.
    never kill yourself....just bite the bullet and start saving up 5K to get em cut out, while wearing a compression shirt.
  9. crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,430
    Rep Power
    0
    Level
    55
    Lv. Percent
    20.55%
    Achievements Activity ProPosting ProPosting Authority

    Have not done it yet I have 6 days at 70mg one day at 80 then 4 days at 100

    If I had more I'd run it. But I've already been on it for 4 weeks so we shall see. 4 days really isn't that long to tell
  10. crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,430
    Rep Power
    0
    Level
    55
    Lv. Percent
    20.55%
    Achievements Activity ProPosting ProPosting Authority

    Have not done it yet I have 6 days at 70mg one day at 80 then 4 days at 100

    If I had more I'd run it. But I've already been on it for 4 weeks so we shall see. 4 days really isn't that long to tell
  

  
 

Similar Forum Threads

  1. Shrinking Gyno......Topically???
    By KtchnChmst in forum Supplements
    Replies: 7
    Last Post: 09-05-2010, 03:39 PM
  2. Nuts Shrinking!!!-----------deca - D*ick
    By POWER HOUSE in forum Anabolics
    Replies: 21
    Last Post: 10-05-2008, 07:14 AM
  3. Sus250 and shrinking nuts
    By LiamB in forum Anabolics
    Replies: 4
    Last Post: 08-18-2008, 11:59 AM
  4. Arlovski shrinking?
    By jas123 in forum MMA
    Replies: 6
    Last Post: 06-13-2006, 09:03 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in